# SDR GTIA021201

- Difficulty date: October 28, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FIN ASSEMBLY VERTICAL STABILIZER LOWER LEADING EDGE SKIN 5912188-35 ANGLE CRACK ON SKIN AT RIGHT FORWARD LOWER HOLE AT ZFS=26.812.  REMOVED DAMAGED SKIN AREA.  FABRICATED REPLACEMENT SKIN AND SPLICE.  INSTALLED SKIN AND SPLICE.  (M)
